# SDR SWAA001561

- Difficulty date: August 18, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 28209
- Aircraft time: 6,972 hours, 3,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TRANSITION CHECK, FOUND BS 1016 FLOORBEAM LOWER WEB DAMAGE, LBL 13 TO LBL 16, WL 200.  REPAIRED BEAM PER SRM.
